Sonia Trepode
Title
Cited by
Cited by
Year
From iterated tilted algebras to cluster-tilted algebras
M Barot, E Fernández, MI Platzeck, NI Pratti, S Trepode
Advances in Mathematics 223 (4), 1468-1494, 2010
402010
On the representation dimension of tilted and laura algebras
I Assem, MI Platzeck, S Trepode
Journal of Algebra 296 (2), 426-439, 2006
402006
The left and the right parts of a module category
I Assem, FU Coelho, S Trepode
Journal of Algebra 281 (2), 518-534, 2004
292004
On the degree of irreducible morphisms
C Chaio, MI Platzeck, S Trepode
Journal of Algebra 281 (1), 200-224, 2004
292004
Degrees of irreducible morphisms and finite-representation type
C Chaio, P Le Meur, S Trepode
Journal of the London Mathematical Society 84 (1), 35-57, 2011
262011
On the composite of two irreducible morphisms in radical cube
C Chaio, FU Coelho, S Trepode
Journal of Algebra 312 (2), 650-667, 2007
232007
ALGEBRAS DETERMINED by their LEFT and RIGHT
I Assem, FU Coelho, M Lanzilotta, D Smith, S Trepode
Algebraic Structures and Their Representations: XV Coloquio Latinoamericano …, 2005
232005
Ext-projectives in suspended subcategories
I Assem, MJS Salorio, S Trepode
Journal of pure and applied algebra 212 (2), 423-434, 2008
212008
On the composite of irreducible morphisms in almost sectional paths
C Chaio, FU Coelho, S Trepode
Journal of Pure and Applied Algebra 212 (1), 244-261, 2008
212008
Finite dimensional algebras with vanishing Hochschild cohomology
S Gastaminza, JA De La Peña, MI Platzeck, MJ Redondo, S Trepode
Journal of Algebra 212 (1), 1-16, 1999
211999
Strongly simply connected schurian algebras and multiplicative bases
I Assem, D Castonguay, EN Marcos, S Trepode
Journal of Algebra 283 (1), 161-189, 2005
202005
The composite of irreducible morphisms in standard components
C Chaio, S Trepode
Journal of Algebra 323 (4), 1000-1011, 2010
152010
Simply connected incidence algebras
I Assem, MI Platzeck, MJ Redondo, S Trepode
Discrete mathematics 269 (1-3), 333-355, 2003
152003
The bound quiver of a split extension
I Assem, FU Coelho, S Trepode
Journal of Algebra and its Applications 7 (6), 831-834, 2008
132008
Simply connected tame quasi-tilted algebras
I Assem, FU Coelho, S Trepode
Journal of Pure and Applied Algebra 172 (2-3), 139-160, 2002
132002
Some characterisations of supported algebras
I Assem, JÁ Cappa, MI Platzeck, S Trepode
Journal of Pure and Applied Algebra 208 (3), 1121-1135, 2007
102007
Cluster tilted algebras with cyclically oriented quiver
M Barot, S Trepode
Communications in Algebra 41 (10), 3613-3628, 2013
92013
On the composite of three irreducible morphisms in the fourth power of the radical
C Chaio, FU Coelho, S Trepode
Communications in Algebra® 39 (2), 555-559, 2011
92011
Extending tilting modules to one-point extensions by projectives
I Assem, D Happel, S Trepode
Communications in Algebra® 35 (10), 2983-3006, 2007
82007
On finite dimensional Jacobian algebras
S Trepode, Y Valdivieso-Diaz
Boletín de la Sociedad Matemática Mexicana 23 (2), 653-666, 2017
72017
The system can't perform the operation now. Try again later.
Articles 1–20